Dr has put me on Tricor plus Zocor should these two be taking together?

Question is Closed Report Mark as Favorite

Answers (1)

19 Aug 2009

They are prescribed together in certain circumstances, but your doctor should monitor you as there is potential for major side effects.

Please visit the link below to see a detailed explanation about the sort of reaction or symptoms you may experience if you do happen to suffer due to the interaction. Please be vigilant and see your doctor if you experience any odd symptoms.

http://www.drugs.com/drug_interactions.php

For more information about High Cholesterol, treatment, etc. please visit the links below.

http://www.drugs.com/cholesterol.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have been taking zocor for about 5 years. For about a month I have had leg, arm, toe and bottom?

of foot pain (extreme) and lumps on my knee. My doctor told me to get off the zocor and my symptoms are going away after a week. Is this a normal ...

2 answers 24 Sep 2009

Grapefruit Juice and Zocor?

Why is it so important to avoid grapefruit when taking Zocor? I have just started to take one 40mg tablet once a day.

1 answer 25 Oct 2009

Could zocor be the cause for of floating stools, and diarrhea? Seems I am not digesting any food?

... groups normally for the past several months, even rice or bread. I had severe cramps when I tried Lipitor, so was switched to Zocor(40 mg), which ...

1 answer 6 Dec 2009

Is this from Zocor?

I took Zocor for 3 weeks I hurt everywere my legs, back, arms, head and more. My Dr. took me off Zocor and its been 2 days, every thing still hurts I ...

1 answer 23 Jun 2011

Should I be taking such a large dose of Tricor?

I was told this week that my total cholesterol was 213 and my triglycerides were 253. My doctor put me on 145 mg of Tricor. Should I be on this high ...

3 answers 23 Jan 2014